RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zenkov, Alexey Vladimirovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:578
Abstract pages:2324
Full texts:757
References:389
Associate professor
Candidate of physico-mathematical sciences (2001)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 17.06.1968
Phone: +7 (385) 62 24 67
E-mail:
Keywords: group, order.
UDC: 512.545

Subject:

Ordered groups.


http://www.mathnet.ru/eng/person19895
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/601141

Publications in Math-Net.Ru
2019
1. A. V. Zenkov, O. V. Isaeva, “Generalized wreath products of $m$-groups”, Algebra Logika, 58:2 (2019),  167–178  mathnet
2018
2. N. V. Bayanova, A. V. Zenkov, “On representable covers in the lattice of varieties of $m$-groups”, Sib. Èlektron. Mat. Izv., 15 (2018),  1818–1822  mathnet
2015
3. N. V. Bayanova, A. V. Zenkov, “Infinite distributivity in the lattice of varieties of $m$-groups”, Algebra Logika, 54:1 (2015),  3–15  mathnet  mathscinet; Algebra and Logic, 54:1 (2015), 1–9  isi  scopus
4. A. V. Zenkov, “On congruences of $m$-groups. II”, Sibirsk. Mat. Zh., 56:5 (2015),  1054–1056  mathnet  elib; Siberian Math. J., 56:5 (2015), 841–843  isi  elib  scopus
2014
5. A. V. Zenkov, O. V. Isaeva, “Two questions in the theory of $m$-groups”, Sibirsk. Mat. Zh., 55:6 (2014),  1279–1282  mathnet  mathscinet; Siberian Math. J., 55:6 (2014), 1042–1044  isi  scopus
2013
6. A. V. Zenkov, “On $m$-Transitive Groups”, Mat. Zametki, 94:1 (2013),  151–153  mathnet  mathscinet  zmath  elib; Math. Notes, 94:1 (2013), 157–159  isi  elib  scopus
7. A. V. Zenkov, “On congruences of $m$-groups”, Sibirsk. Mat. Zh., 54:6 (2013),  1280–1286  mathnet  mathscinet; Siberian Math. J., 54:6 (2013), 1018–1022  isi  scopus
8. S. V. Varaksin, A. V. Zenkov, “On representations of $m$-groups”, Sibirsk. Mat. Zh., 54:2 (2013),  298–302  mathnet  mathscinet; Siberian Math. J., 54:2 (2013), 227–230  isi  scopus
2012
9. A. V. Zenkov, “Product varieties of $m$-groups”, Algebra Logika, 51:6 (2012),  722–733  mathnet  mathscinet  zmath; Algebra and Logic, 51:6 (2013), 479–486  isi  scopus
2011
10. A. V. Zenkov, “Abelian groups of monotonic permutations”, Algebra Logika, 50:4 (2011),  497–503  mathnet  mathscinet  zmath; Algebra and Logic, 50:4 (2011), 341–345  isi  scopus
11. A. V. Zenkov, “Wreath products of the groups of monotone permutations”, Sibirsk. Mat. Zh., 52:6 (2011),  1264–1270  mathnet  mathscinet; Siberian Math. J., 52:6 (2011), 1003–1008  isi  scopus
2009
12. A. V. Zenkov, “Minimal varieties of $m$-groups”, Sibirsk. Mat. Zh., 50:6 (2009),  1328–1332  mathnet  mathscinet; Siberian Math. J., 50:6 (2009), 1045–1048  isi  scopus
2006
13. A. V. Zenkov, “Covers in the lattice of varieties of $m$-groups”, Sibirsk. Mat. Zh., 47:1 (2006),  73–80  mathnet  mathscinet  zmath; Siberian Math. J., 47:1 (2006), 58–63  isi  scopus
2002
14. A. V. Zenkov, “Partial Orders of the Group $\mathrm{Aut}\mathbf Q$”, Algebra Logika, 41:6 (2002),  713–729  mathnet  mathscinet  zmath; Algebra and Logic, 41:6 (2002), 391–399  scopus
1997
15. A. V. Zenkov, “On groups with an infinite set of right orders”, Sibirsk. Mat. Zh., 38:1 (1997),  90–92  mathnet  mathscinet  zmath; Siberian Math. J., 38:1 (1997), 76–77  isi
1995
16. A. V. Zenkov, “Right-relative convexity of subgroups of right-orderable groups”, Mat. Zametki, 57:6 (1995),  920–921  mathnet  mathscinet  zmath; Math. Notes, 57:6 (1995), 649–650  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020